This question was answered on Thu 21, Aug 2008 01:06am by Dr Simran, MD

Facial muscle twitch, pulling of my right side of facial muscles or nerves

    
Asked by Unregistered (Male; 49; USA; 4-5 years ago I suffered acute renal failure and severe dehydration and weakness; Relevant drugs:none ) on Wed 20, Aug 2008 05:34pm

I have a facial twitch that is sometimes on my right eye and cheek and radiates to my head, it's constant and rarely stops but does once in a while. I went to a neurologist and he gave me the name but I forgot it, I believe it starts with "hemi... thank you!

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Simran, MD  on Thu 21, Aug 2008 01:06am:

Hello Arg, The one sided twitching may Hemifacial spasm. Hemifacial spasm results in involuntary contraction of the facial muscles limited to one side of the face. The eyelids are involved, and upturning of the corner of the mouth is observed. There may be facial twitching during periods of sleep. If left untreated, the twitching may worsen and extend to other facial muscles.You should consult a neurophysician and get the treatment done. Reference http://www.answers.com/topic/hemifacial-spasm Best
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
my eyes going inside     dark     drug interaction     calf strain     fukk     penectomy     fistula     Infe     ovarian cysts     Excruciating pain     more     antihystermine     bloated     acid reflux     Search for answers     urinary tract infections     Sticky     hemorrhoids     Search for answers     vicodin and tinnitis     Myear     endocarcinom     signs     Search for answers     problemswithitch     Hel     Bruising     cynictrack     fatvigna     leukorrhea     Liloria     cardiology     Iexperiencenumbnessfro92656Enteryourcommentsheremarked     raynaudslegshivers     epistaxis     bumpsaroundeye     my eyes gone inside due to cervical pain tell treatment     diabetes type 1     postero basal     bleedingfrompenis     pink eye     smoking     Search for answers     weightgainperiods     Search for answers     ear infection     menorrhagiadrsheetalkaul     Signs of anemia     explain     penicillin     Search for answers     canamassbecancer     Search for answers     sleep apnea     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     TRI     wisdom     why will someone use cozole     Search for answers     Diseaseswollentesticles     Search for answers     bacterial     Search for answers     Amazon     Search for answers     parasitesinstool     Search for answers     masterbating     Search for answers     breast enlargement     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats